应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1994, Vol. 17 Issue (4): 613-620    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
非线性离散不等式及其应用
马万彪
内蒙古师范大学数学系, 呼和浩特010022
NONLINEAR DISCRETE INEQUALITIES AND THEIR APPLICATIONS
MA WANBIAO
Inner Mongolia Teacher's University, Huhhot 010022
 全文: PDF ( KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 众所周知,各种类型的微分和积分不等式及比较原理在微分方程稳定性的研究中起到了极为重要的作用.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
马万彪
关键词:   
Abstract: In this paper,we first establish two classes of nonlinear discrete inequalities.Then, by making use of the inequalities and the methods of vector Liapunov functions,we study the stability of the trivial solutions of two classes of large-scale discrete systems; and some sufficient conditions are given regarding the uniform stability,uniform asymptotical stability and exponential stability.
Key words:   
收稿日期: 1991-06-03;
基金资助:国家自然科学基金内蒙古自然科学基金
引用本文:   
马万彪. 非线性离散不等式及其应用[J]. 应用数学学报, 1994, 17(4): 613-620.
MA WANBIAO. NONLINEAR DISCRETE INEQUALITIES AND THEIR APPLICATIONS[J]. Acta Mathematicae Applicatae Sinica, 1994, 17(4): 613-620.
 
没有本文参考文献
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9